# SDR SCNA96142

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 760/783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 94-02-04, ELONGATED HOLES WERE FOUND IN THE BS 760 AND 783 FRAMES.  REPAIRED HOLES IN ACCORDANCE WITH B727 SB53-197 AND BOEING TELEX 32-9430.
